The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2005, volume: 296, number: 2-3

  1. Giovanna Bonoli, Olga Polverino
    The twisted cubic in PG(3, q) and translation spreads in H(q). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:129-142 [Journal]
  2. Dumitru Busneag, Florentina Chirtes
    LMn-algebra of fractions and maximal LMn-algebra of fractions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:143-165 [Journal]
  3. Guillaume Fertin, Arthur L. Liestman, Thomas C. Shermer, Ladislav Stacho
    Edge-disjoint spanners in Cartesian products of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:167-186 [Journal]
  4. Yuan Hong, Xiao-Dong Zhang
    Sharp upper and lower bounds for largest eigenvalue of the Laplacian matrices of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:187-197 [Journal]
  5. A. Kyriakoussis, Malvina Vamvakari
    Generalization of matching extensions in graphs-combinatorial interpretation of orthogonal and q-orthogonal polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:199-209 [Journal]
  6. Zhaoxiang Li, Yanpei Liu
    Chromatic sums of 2-edge-connected maps on the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:211-223 [Journal]
  7. Haruhide Matsuda
    On 2-edge-connected [a, b]-factors of graphs with Ore-type condition. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:225-234 [Journal]
  8. Miri Priesler, Michael Tarsi
    Multigraph decomposition into stars and into multistars. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:235-244 [Journal]
  9. Christian M. Reidys
    On certain morphisms of sequential dynamical systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:245-257 [Journal]
  10. Victor J. W. Guo, Jiang Zeng
    A short proof of the q-Dixon identity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:259-261 [Journal]
  11. Baoyindureng Wu, Li Zhang, Zhao Zhang
    The transformation graph Gxyz when xyz=-++. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:296, n:2-3, pp:263-270 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002